# SDR QXEA200501258

- Difficulty date: September 23, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 10,047 hours, 7,417 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN - ON TAXI OUT FOR FLIGHT 4177, RECEIVED A RIGHT AIR CONDITIONING PACK FAULT.  RETURNED TO THE GATE.  MAINTENANCE PLACED ON MEL.  MEL CLEARED IN GEG BY PERFORMING FIM TASK 21-51-20-810-802-A01.  OPERATIONAL CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
